# SDR 2002FA0000536

- Difficulty date: April 16, 2002
- Submitted: April 25, 2002
- Operation: General aviation
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150320
- Condition: Misinstalled
- Location: Aoa Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AOA SENSOR, AN ANGLE OF ATTACK (AOA) SENSOR WAS IMPROPERLY INSTALLED ON AN  AIRCRAFT BY INSTALLING IT ONE HOLE OFF IN THE COUNTER CLOCKWISE DIRECTION.  THE IMPROPER INSTALLATION OF THE AOA SENSOR RESULTED IN A FALSE STALL WARNING INDICATION DIRECTLY AFTER TAKEOFF.  DISPARITIES BETWEEN THE A320 AMM 34-11-19, AND THE PHYSICAL CONDITION OF THE AIRFRAME AND THE PART, DIRECTLY CONTRIBUTED TOT THE IMPROPER INSTALLATION.  THE AMM INDICATES THAT THE SENSOR ITSELF HAS ONLY ONE COUNTER SUNK HOLE, HOWEVER, THE SENSOR ACTUALLY HAS EIGHT MOUNTING HOLES IN THE AIRFRAME STRUCTURE THAT WOULD ALLOW FOR THE INSTALLATION OF THE ALIGNMENT PINS, HOWEVER THIS TOO IN INCORRECT.
